Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are Palpitations And Light Headiness Due To Beyaz Medicine?

Just started taking Beyaz last night after being switched from lo loestrin fe. I was on that for almost 2 months but my doctor switched me because of side effects. Anyway, I took the Beyaz at 8 p.m. and am now having heart palpitations, lightheadedness, and tigling in my hands. My doctor has no hours today so I want to know if i can stop taking these all at once and then call her after the weekend..
Mon, 2 Nov 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

You can stop it as you wish till you can call your doc again, there is no harm.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Salah Saad Shoman, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Palpitation


Loading Online Doctors....
Are Palpitations And Light Headiness Due To Beyaz Medicine?

Hi, You can stop it as you wish till you can call your doc again, there is no harm. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Salah Saad Shoman, Internal Medicine Specialist